×

Generalizations of Caristi-Kirk’s theorem on partial metric spaces. (English) Zbl 1281.54027

Summary: In this article, lower semi-continuous maps are used to generalize Caristi-Kirk’s fixed point theorem on partial metric spaces. First, we prove such a type of fixed point theorem in compact partial metric spaces, and then generalize it to complete partial metric spaces. Some more general results are also obtained in partial metric spaces.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
54E50 Complete metric spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Matthews, SG, Partial metric topology. Research Report 212 (1992)
[2] Matthews SG: Partial metric topology.General Topology and its Applications. Proceedings of the 8th Summer Conference, Queen’s College (1992). Ann NY Acad Sci 1994, 728:183-197. · Zbl 0911.54025
[3] Oltra S, Valero O: Banach’s fixed point theorem for partial metric spaces.Rendiconti dell’Istituto di Matematica dell’Universit di Trieste 2004,36(1-2):17-26. · Zbl 1080.54030
[4] Valero O: On Banach fixed point theorems for partial metric spaces.Appl Gen Topol 2005, 62:229-240. · Zbl 1087.54020
[5] Altun I, Sola F, Simsek H: Generalized contractions on partial metric spaces.Topol Appl 2010,157(18):2778-2785. · Zbl 1207.54052
[6] Altun, I.; Erduran, A., Fixed point theorems for monotone mappings on partial metric spaces, 10 (2011) · Zbl 1207.54051
[7] Karapinar E, Inci ME: Fixed point theorems for operators on partial metric spaces.Appl Math Lett 2011,24(11):1894-1899. · Zbl 1229.54056
[8] Abdeljawad T, Karapinar E, Tas K: Existence and uniqueness of a common fixed point on partial metric spaces.Appl Math Lett 2011,24(11):1900-1904. · Zbl 1230.54032
[9] Caristi J: Fixed point theorems for mapping satisfying inwardness conditions.Trans Am Math Soc 1976, (215):241-251. · Zbl 0305.47029
[10] Ekeland I: Sur les prob’ emes variationnels.CR Acad Sci Paris 1972, 275:1057-1059. · Zbl 0249.49004
[11] Ćirić LB: On a common fixed point theorem of a Greguš type.Publ Inst Math (Beograd) (N.S.) 1991,49(63):174-178. · Zbl 0753.54023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.